Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 24, 2011, 8:24 PM CST for 4 counties in Tennessee. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2011, 8:24 PM CST (02:24 UTC)
- Expired
- Feb 24, 2011, 9:00 PM CST
- In force
- 36 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Houston County, TN, Humphreys County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 8:54 PM CST | TSTM WND GST 60 | Dover, TN | VERY HEAVY RAIN |
| Feb 24, 8:54 PM CST | TSTM WND GST 65 | Dover, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 2:34 PM CST | Tornado Watch | SPC | 7 hr |
| Feb 24, 7:41 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 538 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS54 KOHX 250224
SVROHX
TNC005-083-085-161-250300-
/O.NEW.KOHX.SV.W.0001.110225T0224Z-110225T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
824 PM CST THU FEB 24 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
STEWART COUNTY IN MIDDLE TENNESSEE...
BENTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CST
* AT 823 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS EXTENDED FROM NEW CONCORD TO CAMDEN...AND WERE MOVING EAST
AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW JOHNSONVILLE...
DOVER...
WAVERLY...
TENNESSEE RIDGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3613 8821 3616 8816 3621 8814 3625 8810
3636 8810 3637 8800 3643 8805 3658 8805
3665 8807 3664 8764 3585 8772 3585 8821
TIME...MOT...LOC 0225Z 271DEG 43KT 3653 8810 3603 8809
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:34 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Feb 24, 5:34 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 534 PM CST THU FEB 24 2011 .UPDATE...FOR 00Z TAFS. && .AVIATION... STRONG SFC LOW ACRS CENTRAL AR WILL MOVE RAPIDLY TO CENTRAL KY BY 06Z... THEN OFF TO WV ARND 12Z. THIS WILL BRING A STRONG COLD FRONT ACRS THE CWA AFTER MIDNIGHT...WHICH WILL BE PRECEDED BY A LINE OF TSTORMS. THIS LINE WILL MOVE TO NEAR BNA 04-06Z THEN CSV 07-09Z. PASSING PCPN WILL PRODUCE MVFR/IFR CEILINGS/VSBYS...WITH VSBYS GREATLY INCREASING AFTER 12-14Z FROPA. CEILINGS HOWEVER WILL BE SLOW TO LIFT ON FRI. && .PREV DISCUSSION... /ISSUED 352 PM CST THU FEB 24 2011/ DISCUSSION... FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED. FORECAST QUANDARIES...AN ACTIVE SVR WX EVENT LOOKS TO BE SET UP ACROSS THE FORECAST AREA TONIGHT. WITH SEVERAL OF OUR W COUNTIES UNDER A TOR WATCH THRU 04Z...AND EXPECTING THE CHANCE OF ISO TORNADOES THRU THE ENTIRE NIGHT...HAVE MENTIONED THIS THROUGHOUT THE FORECAST PERIOD TONIGHT. AS THE NIGHT PROGRESSES... SOME TRIMMING OF THESE AREAS WILL BE POSSIBLE...AS THE STRONG SFC COLD FRONT IS EXPECTED TO MOVE INTO W PORTIONS OF THE MID STATE BY 06Z...MOVE ACROSS THE NASHVILLE METROPOLITIAN AREA BY AROUND 09Z...AND BEGIN TO EXIT THE CUMBERLAND PLATEAU AREA BY 12Z FRI. AHEAD OF THE FRONT...AIRMASS IS BECOMING INCREASINGLY UNSTABLE... ..ESPECIALLY ACROSS SW PORTIONS OF THE MID STATE...WHERE INSTABILITY AND LIFTING MECHANISMS ARE MOST ENHANCED. EXPECT THIS TREND TO CONTINUE ACROSS W PORTIONS OF MID STATE THRU AT LEAST 04Z...MAINLY ALONG AND W OF A LINE FROM CLARKSVILLE TO LAWRENCEBURG...AND THEN CONTINUE TO MOVE E. IMPRESSIVE LOW LEVEL JET DYNAMICS WITH THIS POTENTIAL SVR WX EVENT ALSO...WITH 850 MB WIND FIELDS MODEL CONSENSUS SHOWING AN 80KT JET MAX ACROSS THE NASHVILLE METRO AREA...WITH A 60KT-70KT JET MAX ACROSS E PORTIONS OF THE MID STATE. FOR ADDITIONAL INFORMATION...PLEASE SEE THE PREVIOUSLY ISSUED 2128Z MESOSCALE DISCUSSION FOR ADDITIONAL INFORMATION ABOUT SHORT TERM IMPACTS OVER THE NEXT FEW HOURS. AS STORM SYSTEM MOVES EWD OF THE MID STATE ON FRI...AND STRONG RIDGING INFLUENCES BUILD ACROSS THE MID STATE FROM THE UPPER MIDWEST...LOOK FOR A DECREASING CLOUDINESS TREND WITH A SLIGHT CHANCE...CHANCE E PLATEAU...PER REMAINING RESIDUAL LOW LEVEL MOISTURE BEHIND FRONTAL PASSAGE...OF LIGHT SHWRS FOR LOCATIONS GENERALLY ALONG AND E OF I-65 THRU THE MORNING HOURS ON FRI. EXPECT AFTERNOON HIGHS CLOSE TO GFS/NAM FORECASTED VALUES. WITH MID TO HIGH LEVEL CLOUDINESS EXPECTED TO RETURN TO AT LEAST N PORTIONS OF THE MID STATE BY 12Z...WILL GO WITH AN INCREASING CLOUDINESS TREND ACROSS THESE AREAS AND SLIGHTLY RAISE LOWS FRI NIGHT FROM MODEL GUIDANCE FORECAST NUMBERS. EXPECT MID TO UPPER LEVEL CLOUDINESS TO MOVE INTO THE OHIO RIVER VALLEY REGION DURING THE DAY ON SAT...WITH SLY WINDS DEVELOPING ACROSS MUCH OF THE MID STATE...AS A STATIONARY FRONT IS EXPECTED TO DEVELOP JUST N OF THE MID STATE BY 12Z SUN. AS FOR HIGH TEMPS SAT AFTERNOON...WILL LOWER SLIGHTLY ACROSS N PORTIONS OF MID STATE PER STILL SOME UNCERTAINTY WITH OVERALL CLOUDINESS ACROSS THIS AREA. ALSO BY 12Z SUN...OVERALL ATM MOISTURE IS EXPECTED TO INCREASE ACROSS W PORTIONS OF MID STATE...WITH THE POSSIBILITY OF A SLIGHT CHANCE OF SHWRS...DUE TO MARGINAL INSTABILITY/LIFT ACROSS THESE LOCATIONS. THUS...WILL RAISE LOWS TEMPS ACROSS THESE LOCATIONS FOR SAT NIGHT ALSO. ANOTHER POSSIBLE POTENT STORM SYSTEM IS STILL FORECAST TO SWEEP ACROSS THE MID STATE SUN AND MON...LIKELY BRINGING ANOTHER ROUND OF HEAVY RAINFALL AND SEVERE THUNDERSTORM POTENTIAL. AFTER THIS NEXT STORM SYSTEM EXITS OUR REGION MON NIGHT...THE MID STATE SHOULD EXPERIENCE DRY WEATHER...AS HIGH PRESSURE INFLUENCES BUILD ACROSS THE AREA FOR THE REMAINDER OF THE FIRST PART OF NEXT WEEK. HYDROLOGY... AS OF 2 PM CST...HERE AT THE NWS OFFICE IN OLD HICKORY...WE HAD 1.76 INCHES OF RAINFALL. AS MENTIONED ABOVE...WILL CONTINUE WITH THE FLASH FLOOD WATCH THRU 12Z. HAVE MADE JUST SOME SLIGHT ADJUSTMENTS TO THE HPC QPF VALUES...ESPECIALLY ACROSS NW PORTIONS OF THE MID STATE...WITH A SWATH OF ONE INCH TO ONE...STARTING FROM NEAR WAYNESBORO TO PORTLAND...INCREASING TO ONE AND THREE QUARTERS OF AN INCH IN LOCATIONS ACROSS THE LAND BETWEEN THE LAKES REGION OF NW TN...THRU 06Z. EXPECT THE HEAVIEST RAINFALL ACROSS LOCATIONS JUST W OF THE CUMBERLAND PLATEAU...AND W PORTIONS OF THE CUMBERLAND PLATEAU... WHERE GENERALLY 0.60 INCH IS EXPECTED. THESE ARE GENERAL VALUES ANTICIPATED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE DUE TO PERIODS OF HEAVY RAINFALL IN SPECIFIC LOCATIONS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TNZ005>011-022>031- 033-056-057-059. && 07
Hazardous weather outlook, Feb 24, 7:18 AM CST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 718 AM CST THU FEB 24 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-251130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 718 AM CST THU FEB 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH IS IN EFFECT FOR NORTHERN AND NORTHWEST MIDDLE TENNESSEE UNTIL 600 AM FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID STATE TODAY AND TONIGHT. MOST AREAS CAN EXPECT A TOTAL OF 1 TO 2 INCHES OF RAIN. AREAS TO THE NORTH AND WEST OF NASHVILLE CAN EXPECT 2 TO 3 INCHES, WITH THE CLARKSVILLE AND DOVER AREAS RECEIVING 3 TO 4 INCHES. THERE IS ALSO A MODERATE RISK OF SEVERE THUNDERSTORMS FOR THE WESTERN HALF OF MIDDLE TENNESSEE, INCLUDING THE NASHVILLE METRO AREA, WITH A SLIGHT RISK ACROSS THE REMAINDER OF THE MID STATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONG COLD FRONT IS FORECAST TO SWEEP ACROSS MIDDLE TENNESSEE LATE SUNDAY NIGHT OR MONDAY MORNING, BRINGING THE POSSIBILITY OF WIDESPREAD THUNDERSTORM ACTIVITY. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
In the hours before
Special weather statement, Feb 24, 6:48 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 648 PM CST THU FEB 24 2011 TNZ005-006-022>024-250115- BENTON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART- 648 PM CST THU FEB 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS... MONTGOMERY AND STEWART COUNTIES... AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS IN SOUTHWEST KENTUCKY AND NORTHEASERN PART OF WEST TENNESSEE. THESE STORMS...ALTHOUGH NOT AN INITIAL THREAT TO NORTHWEST MIDDLE TENNESSEE ARE BEING MONITORED CLOSELY. OUR NEIGHBORING OFFICE IN PADUCAH KENTUCKY HAS A TORNADO WARNING OUT FOR GRAVES COUNTY AND THE MEMPHIS WEATHER OFFICE HAS A TORNADO WARNING IN EFFECT FOR NORTHERN WEAKLEY. THESE STORMS ARE NOT VERY FAR AWAY AND INTERESTS IN NORTHWEST MIDDLE TENNESSEE SHOULD STAY ALERT. THE STORMS ARE MOVING NORTHEAST AT 50 MPH. BOYD
Special weather statement, Feb 24, 6:50 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
650 PM CST THU FEB 24 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-250300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
650 PM CST THU FEB 24 2011
...TORNADO SAFETY RULES...
IN HOMES OR SMALL BUILDINGS, GO TO THE BASEMENT OR TO AN
INTERIOR ROOM, SUCH AS A CLOSET OR BATHROOM, ON THE LOWEST
LEVEL. GET UNDER SOMETHING STURDY SUCH AS A HEAVY TABLE OR A
BED.
IN MOBILE HOMES AND VEHICLES, ABANDON THEM AND GO TO A STURDY
STRUCTURE. IF THERE IS NO SUCH STRUCTURE NEARBY, LIE FLAT IN A
DITCH, RAVINE, GULLY, CULVERT OR LOW SPOT WITH YOUR ARMS AND HANDS
SHIELDING YOUR HEAD.
IN LARGE BUILDINGS, SUCH AS SCHOOLS, FACTORIES, HOSPITALS,
NURSING HOMES AND SHOPPING CENTERS, GO TO THE PREDESIGNATED
SHELTER AREA. INTERIOR HALLWAYS ON THE LOWEST FLOOR ARE USUALLY
BEST. STAY AWAY FROM ROOMS THAT ARE LARGE IN AREA BECAUSE THEY HAVE
WEAKLY SUPPORTED ROOFS.
IN HIGH-RISE BUILDINGS, GO TO AN INTERIOR SMALL ROOM OR HALLWAY.
STAY AWAY FROM WINDOWS. DON'T BOTHER OPENING OR CLOSING THEM. IT
WON'T MAKE ANY DIFFERENCE TO THE STRUCTURE AND YOU'LL JUST WASTE
TIME OR PUT YOURSELF AT RISK SHOULD GLASS BREAK AS YOU ARE NEAR.
NOAA WEATHER RADIO WILL CARRY INFORMATION AND SAFETY TIPS ALL THIS
WEEK CONTAINING IMPORTANT SAFETY RULES THAT YOU CAN USE TO
PROTECT YOURSELF AND YOUR LOVED ONES FROM THE DANGERS OF SEVERE
WEATHER.
BOYDSpecial weather statement, Feb 24, 7:55 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 755 PM CST THU FEB 24 2011 TNZ005-022>024-250300- BENTON-HOUSTON-HUMPHREYS-STEWART- 755 PM CST THU FEB 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HOUSTON...HUMPHREYS AND STEWART COUNTIES... AT 752 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS IN EASTERN PART OF WEST TENNESSEE MOVING RAPIDLY EAST. WARNINGS WILL LIKELY BE NEEDED SHORTLY FOR THIS LINE AS IT APPROACHES THE TENNESSEE RIVER AROUND 815 PM. NICKEL SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:22 PM CST | Tornado Warning | OHX | Stewart | 24 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Perry | 30 min |
| Feb 24, 8:30 PM CST | Tornado Warning | OHX | Benton, Houston, Humphreys, Stewart | 30 min |
| Feb 24, 8:54 PM CST | Tornado Warning | OHX | Hickman | 36 min |
| Feb 24, 8:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 2 more | 63 min |
| Feb 24, 9:00 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Wayne | 45 min |
| Feb 24, 9:00 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 30 min |
| Feb 24, 9:12 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 33 min |
| Feb 24, 9:20 PM CST | Tornado Warning | OHX | Montgomery, Robertson, Sumner | 25 min |
| Feb 24, 9:26 PM CST | Severe Thunderstorm Warning | OHX | Maury, Williamson | 34 min |
| Feb 24, 9:30 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 3 more | 60 min |
| Feb 24, 9:34 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 26 min |
| Feb 24, 9:46 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 59 min |
| Feb 24, 9:58 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Wayne | 62 min |
| Feb 24, 10:02 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Wilson | 28 min |
| Feb 24, 10:08 PM CST | Tornado Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 37 min |
| Feb 24, 10:17 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 43 min |
| Feb 24, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 5 more | 79 min |
| Feb 24, 10:27 PM CST | Flash Flood Warning | OHX | Stewart | 3 hr |
| Feb 24, 10:36 PM CST | Tornado Warning | OHX | Clay, Jackson, Macon | 24 min |
| Feb 24, 10:37 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Maury, Rutherford | 23 min |
| Feb 24, 10:39 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 36 min |
| Feb 24, 10:45 PM CST | Severe Thunderstorm Warning | OHX | DeKalb | 30 min |
| Feb 24, 11:03 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Marshall, Rutherford, Warren | 42 min |
| Feb 24, 11:14 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, White | 31 min |
| Feb 24, 11:31 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 44 min |
| Feb 24, 11:34 PM CST | Severe Thunderstorm Warning | OHX | Cumberland | 41 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | White | 35 min |
| Feb 24, 11:40 PM CST | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett, Putnam | 50 min |
| Feb 25, 12:07 AM CST | Severe Thunderstorm Warning | OHX | Cumberland | 23 min |
| Feb 25, 1:25 AM CST | River Flood Warning | OHX | Bedford | 6 days |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.